# SDR CA010223014

- Difficulty date: February 14, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Make and model: Cessna 172P
- Aircraft time: 12,233 hours
- Engine: Lyc O320D2J
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bulkhead
- Part number: 05120118
- Condition: Cracked
- Location: Fuselage
- Part time: 12,955 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CESSNA PHASED INSP, BULKHEAD, STATION 108, FOUND CRACKED IN 3 PLACES AT RADIUS OF EACH CORNER EXCEPT FOR TOP LEFT. BULKHEAD FORMS BACK OF BAGAGE COMPT AREA. CRACKS RADIATE FROMTHE  FLANGE OF BULKHEAD & EXTEND INTO WEB OF BULKHEAD. CHECK OF REST OF FLEET OF SIMILAR AGED AIRCRAFT DISCLOSED 2 OTHER A/C WITH SIMILAR CRACKS & 2 ADDITIONAL A/C WITH CRACKS IN BOTTOM RIGHT RADIUS ONLY. CESSNA HAS BEEN NOTIFIED OF PROBLEM AREA. ALL A/C AFFECTED HAVE BEEN GROUNDED UNTIL EFFECTIVE REPAIRS CAN BE DEVELOPED.
